# SDR UALA2011112906553

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,098 hours, 19,461 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Not Seated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING NEAR NACA OUTLET ON LEFT WING.  FOUND FUEL LEAKING FROM THE OUTBOARD FUEL WATER DRAIN VALVE.  RESEATED VALVE.  NO LEAK NOTED AFTER 5 MIN.  THIS WAS THE LEFT WING SURGE TANK WATER DRAIN VALVE.
